Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



On non-Spechtianness of the variety of associative rings that satisfy the identity $x^{32} = 0$

Author: A. V. Grishin
Journal: Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 50-51
MSC (2000): Primary 16R10
Published electronically: July 19, 2000
MathSciNet review: 1777855
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct examples of $T$-spaces and $T$-ideals over a field of characteristic 2, which do not have the finite basis property.

References [Enhancements On Off] (What's this?)

  • I. V. L′vov, Varieties of associative rings. I, II, Algebra i Logika 12 (1973), 269–297, 363; ibid. 12 (1973), 667–688, 735 (Russian). MR 0389973
  • Robert L. Kruse, Identities satisfied by a finite ring, J. Algebra 26 (1973), 298–318. MR 325678, DOI
  • A. R. Kemer, Finite basability of identities of associative algebras, Algebra i Logika 26 (1987), no. 5, 597–641, 650 (Russian). MR 985840
  • grish1 A. V. Grishin, On the finite basis property of abstract $T$-spaces, Fundamental’naya i Prikladnaya Matematika 1 (1995), 669–700. (Russian) grish2 A. V. Grishin, Examples of $T$-spaces and $T$-ideals over a field of characteristic $2$ without the finite basis property, Fundamental’naya i Prikladnaya Matematika 5 (1999), 101–118. (Russian)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 16R10

Retrieve articles in all journals with MSC (2000): 16R10

Additional Information

A. V. Grishin
Affiliation: Department of Mathematics, Moscow State Pedagogical University, Krasnoprudnaya 14, Moscow, Russia

Received by editor(s): March 22, 1999
Published electronically: July 19, 2000
Communicated by: Efim Zelmanov
Article copyright: © Copyright 2000 American Mathematical Society